# SDR C2XA00IA283

- Difficulty date: August 20, 2000
- Submitted: November 17, 2000
- Operation: Air carrier
- Aircraft: N26714
- Make and model: Emb EMB-120RT
- Aircraft serial: 120118
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 12004967001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND INTERCOSTAL AT FRAME NR 14 CENTER TO RIGHT IS CORRODED.  REMOVED INTERCOSTAL, RECEIVED NEW PART, LOCATED AND DRILLED IAW EMB-120 SRM 51-25-00.  INSTALLED SAME IAW EMB-120 SRM 51-40-02.  (M)
